scary dysregulated breathing,,, reaction to ivermectin or massive die-off
hi- I am looking for some help and insight here.
I know I have a parasite
burden that is both high and systemic .
I just started a heavy treatment prescribed by doctor simon yu in saint Louis mo. here it is
morning biltricide 600mg plus tindamax 1000mg (can only do 500mg at this point)
bedtime ivermectin 12mg plus pyrantel pamoate 250 mg
I have lyme and babesia and bartonella for years and been treating on and off,,, but never able to handle any kind of treatment at this level. though somehow because its a recent invasion of parasites
that I have struggled to address for the last 6 months w/ no success and only worsening it, the need is great for a strong treatment and I can take much larger doses.
I am on my third day of treatment.
first day I did 450mg biltricide and 250 mg tindimax
but full dose in night of ivermectin and pyrantel
second day I raised to full dose biltricide 600mg and 1/2 of prescribed dose for tindamax 500mg
after taking the nighttime meds I went into a scary place with my breathing dysregulating. right after laying down, about 2-3 hrs after doses. first my breathing was rapid and could barely keep up with it, then it shifted to so depressed and slow it was almost stopping. my body couldn't breath by itself and I needed to consciously grab control of it. definitely nervous system dysfunction. any worse felt like it could of been anaphylactic shock. I was up for hours not wanting to go to sleep like this,,, also so so weak,,, which has carried until now no different. I have had these dangerous issues w/ breathing happen recently (before parasite
treatment)and don't know how much is actually parasite
related and possibly extreme die-off and how much is a reaction to the ivermectin. it being the third day while steady increase makes me feel die-off could be building to this kind of culmination. though I am not about to put myself at risk of allergic reaction to ivermectin,,, since I have a history of extreme sensitivity and prone to developing allergies to treatments.
the doctor thought I should switch the morning meds with the evening meds but I am questioning taking more ivermectin period. I felt difficult breathing after the first time I took it, its just last night was very extreme(though also after raising the tindamax and biltricide)
if any one has had similar experience in any way and advice it would be much appreciated. I need to make the decision in the end, but anything helps. I also live in the mountains about 30 min way from the ER which raises the stakes on these kinds of scenarios.